# SDR 96ZZZX3114

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - LEFT WING, CENTER LIFT SPOILER INBOARD JACK RIBS, HAS LOOSE ATTACH BOLTS (UPPER AFT).  SECURED AND SAFTIED BOLTS AT CENTER LIFT SUPPLIER INBOARD JACK-RIB UPPER AFT END.
